# SDR SWAA2019081435879

- Difficulty date: July 25, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR THRESHOLD CORRODED BETWEEN BS. 440 TO BS. 492, RBL 25. / R&R SUB THRESHOLD WEB IAW SRM & DWG.
